# SDR UIEA2021090701978

- Difficulty date: September 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 22,117 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Status Message
- Condition: Illuminated
- Location: Apu Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU DOOR STATUS MESSAGE.  APU DOOR ACTUATOR C/B RESET AND OPS TEST OK IAW AMM 49-11-00.
